# SDR AU000700

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O360A4M
- Propeller: Mcauly 1A170FFA
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: M3548
- Condition: Broken
- Location: Magneto/Dist
- Part time: 936 cycles
- Component: Magneto/Dist, Slick, 4370
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAGNETO ROTOR SHAFT SHEARED.  (X)
